# SDR HNAA9799517

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995HA
- Make and model: Dhav DHC8201
- Aircraft serial: 460
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JAX/TPA - FLT 3054 - THE NOSE GEAR DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR, ALL INDICATIONS WERE NORMAL.  AT RON, THE NOSE GEAR DOOR POSITION SENSOR WAS ADJUSTED.  (X)
